# SDR USAAD96125

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: CFH58S
- Condition: Failed
- Location: 2l Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2382 - MCO-DCA - AIRCRAFT WOULD NOT PRESSURIZE ON TAKEOFF, 2L DOOR APPEARED NOT TO SEAL PROPERLY.  REPLACED 2L DOOR MECHANISM BUSHING AND SPRING FROM BAYONET.  (M)
